# SDR DALA13040560953

- Difficulty date: August 20, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N953DL
- Make and model: Doug MD-88
- Aircraft serial: 49884
- Aircraft time: 62,557 hours, 46,460 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1215-1234
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HEAVY MAINTENANCE, CORROSION WAS FOUND ON SEAT TRACK X=22 BETWEEN  BS 1215-1234.  DAMAGED SEAT TRACK SECTION REMOVED  IAW SRM 51-30-1 AND 51-30-5 NEW SEAT TRACK AND SPLICE REPAIR WERE DRILLED TRIMMED TREAT AND PAINT IAW SRM 51-10-4 AND 51-10-3, PAR 21 AND 14 AND 53-05, FIG 4E.
